# SDR UPS98827669

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 360.25 & 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E UPPER SKIN AT STA XFS 360.250 AND XFS 379.000 IS CRACKED AT 2 FASTENERS.  REPAIRED AREAS IAW DC8-5720-7767-A.
